# SDR 96ZZZX1394

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18786
- Make and model: Boeing 727232
- Aircraft serial: 20641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Rt Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT LAV, APPROXIMATELY 6 INCHES DIAMETER AREA OF BULGING ON SUB-FLOOR AROUND PLUMBING LINES.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR DOUBLER PER SRM 51-40-2.
